Normal forms and moduli spaces of curve singularities with semigroup 2p,2q,2pq+d
Compositio Mathematica, Tome 76 (1990) no. 1-2, p. 247-264
@article{CM_1990__76_1-2_247_0,
     author = {Luengo, Ignacio and Pfister, Gerhard},
     title = {Normal forms and moduli spaces of curve singularities with semigroup $\langle 2p, 2q, 2pq + d \rangle $},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {1-2},
     year = {1990},
     pages = {247-264},
     zbl = {0725.14021},
     mrnumber = {1078865},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_1-2_247_0}
}
Luengo, Ignacio; Pfister, Gerhard. Normal forms and moduli spaces of curve singularities with semigroup $\langle 2p, 2q, 2pq + d \rangle $. Compositio Mathematica, Tome 76 (1990) no. 1-2, pp. 247-264. http://www.numdam.org/item/CM_1990__76_1-2_247_0/

[1] Laudal, O.A., Martin, B., and Pfister, G., Moduli of irreducible plane curve singularities with the semi-group , Proc. Conf. Algebraic Geometry Berlin. Teubner-Texte 92 (1986). | MR 922916 | Zbl 0617.14021

[2] Laudal, O.A., and Pfister, G., Local moduli and singularities, Springer, Lecture Notes 1310 (1988). | MR 950171 | Zbl 0657.14005

[3] Mora, F., A constructive characterization of standard bases, Boll. U.M.I. sez. D. 2 (1983) 41-50. | MR 771529 | Zbl 0619.13010

[4] Zariski, O., Le probleme des modules pour les branches planes, Ed. Hermann, Paris 1986. | MR 861277 | Zbl 0592.14010